# SDR IPXA2020022852590

- Difficulty date: February 10, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 19,138 hours, 11,675 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Part number: SRM575111455
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300SUPPORT BRACKET UNDEER LH SPOILER #5 INBOARD SIDE IS CRACKED APPROX 1/2 INH IN LENGTH ON LWR FWD SIDE.R&R SUPPORT BRACKET IAW SRM 51-410-21
